# SDR SWIA201128435

- Difficulty date: October 29, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 21,027 hours, 18,089 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S OXYGEN MASK MODULE HAS ELECTRICAL SMELL.  (FLT 5507)  REPLACED F/A'S OXYGEN MASK ASSEMBLY.
